This image is not available for purchase in your country.

Allergic conjunctivitis due to Alphagan eye drops

Allergic conjunctivitis due to Alphagan eye drops

M320/0253

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR. CHRIS HALE / SCIENCE PHOTO LIBRARY DR. CHRIS HALE / SCIENCE PHOTO LIBRARY

Caption

Allergic conjunctivitis. View of the eyes of an elderly woman showing allergic conjunctivitis caused by Alphagan eye drops, which contain the anti- glaucoma drug brimonidine. The whites of the eyes (sclera) appear bloodshot and the skin around the eyes is reddened. These symptoms are caused by an allergic reaction of the conjunctiva, the membrane that lines the inside of the eyelids and covers the sclera. Allergic conjunctivitis is common, and can also be triggered by cosmetics, contact lens solution or pollen. Treatment includes avoiding any known cause and using antihistamine eye drops to relieve the symptoms.

Release details

Model release not available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}